well...ok im an anorexic and i am currently taking zinc, potassium, calcium , magnesium, omega 3 and vitamin c d. I am about to start taking kelp pills, and was wondering what the risk or dangers would be to me. And are there any side effects to just taking them on thier own? I am just considering the dangers before i proceed with the pills. Any advice would be brilliant and much appreciated. Thanks.
Kelp has been used in helping those with Anorexia as a mineral replacement. It consists of several seaweeds. It is rich in calcium, iodine, iron, magneseum, copper, and trace minerals. Anorexia is a delicate disorder, please consult your own medical doctor regarding taking kelp, other over-the-counter supplements, medications, etc. Proper nutrition is the goal in treating Anorexia. Food is medicine. To learn more about anorexia and treatment options, visit the bella vita website. Best regards, Dr Patricia Pitts The Bella Vita Los Angeles, CA
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.